Serious Side Effects Of Blood Thinners

Nosebleeds

TodayShow

Severe nosebleeds are classed as any nosebleed that causes significant blood loss. If an individual has certain conditions that cause severe nosebleeds, blood thinners might cause dangerous side effects. The lack of clotting factors involved when taking blood thinners can make patients more susceptible to nosebleeds, and those who already experienced nosebleeds might find they increase in severity or frequency when on blood thinners. With that said, some causes of nosebleeds can’t be predicted or adequately avoided, though to comm triggers include dry air and nose picking. Dried nasal membranes are more vulnerable to infections and bleeding. To avoid nosebleeds while on blood thinners, patients should stop any picking habits and consider investing in a humidifier. They should also avoid frequent use of nasal sprays if possible. Chemical irritants can lead to nosebleeds, so affected individuals should avoid directly breathing in chemical fumes and use organic cleaning products where possible.

Learn more about the various side effects of blood thinners now.

(2 of 11)